# SDR CALA2025042804258

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 26,500 hours, 9,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - FIRST CLASS FLOOR PATH LIGHTING DOES COME ON BUT GOES OUT AFTER APPROXIMATELY 20 SECONDS. THE AIRFRAFT HAS BEEN RUNNING FOR 5 HOURS ON APU POWER. NO IMPROVEMENT IN TEST DURATION. REMOVED & REPLACED FIRST CLASS EMERGENCY LIGHT BATTERY REF 33-51-06. OPERATIONAL CHECK GOOD.PARTS USED: AD-D717-01-100, QTY :1
